View Single Post
  #1  
Old 01-18-2011, 01:28 AM
martin k martin k is offline
Junior Member
 
Join Date: Jan 2011
Posts: 1
Default avelox - strange feelings

i am a generally healthy, happy and energetic 31-yo white male...and I was prescribed a 7-pack of Avelox to help clear bronchitis last week. my doctor said this was some heavy-duty stuff, so i took my first pill at night (at least 8 hours after taking vitamins).
Tuesday - night #1: dizziness, flu-like, underwater feeling (weird pressure changes, floating feeling, sound echoes)...strange dreams...while laying still in bed with arms & legs stretched out i felt like my body was spinning in circles. woke up not knowing what day/date it was, or how long I was asleep for.
Weds/Thurs: started feeling worthless. felt like disappearing and not wanting to deal with life/work/family/friends.
Friday: went to see a psych with my wife (routine quarterly visit), and he wanted to put me on buspar or some other anti-depressant immediately. my wife says i am very depressed, moody, irritable, easily frustrated, and not sleeping well.
Sat/Sun: woke up in a panic because i could not find one of our 3 small dogs. wife said i was yelling and irrational, and outside in the snow in slippers and pajamas because i thought i left him outside to freeze. found the dog trapped underneath our pull-out couch...very embarrassing, felt like dementia. usual projects around the house took forever...short of breath & sweating just doing laundry and cleaning. if i sat down on the couch, my head and eyes kept rolling back as if i am going to pass out.
i took my 7th and final dose an hour ago. feels like someone/something keeps touching me on the bottom of my feet, my ankles, and shoulders. i am kindof jumpy because of these sensations, but it feels like i have a buzz from drinking.
be careful and prepared...might want to warn your family/coworkers that you are taking this med...
Reply With Quote